# SDR UPS08552885

- Difficulty date: July 17, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 21,014 hours, 13,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1057
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON MAIN DECK FLOOR SUPPORT UPPER SURFACE BS1057 BLO-LBL25 WL208.  REMOVED & REPLACED FLOOR SUPPORT.
